Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Burner-stabilized cellular flames


Authors: David O. Olagunju and Bernard J. Matkowsky
Journal: Quart. Appl. Math. 48 (1990), 645-664
MSC: Primary 80A25
DOI: https://doi.org/10.1090/qam/1079911
MathSciNet review: MR1079911
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a model that governs the behavior of a premixed flame anchored on a flat burner. We show that a steady planar flame is stable for Lewis numbers $ L$ in the interval $ {L_l} < L < {L_u}$ where $ {L_l} < 1$ and $ {L_u} > 1$ and unstable otherwise.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A25

Retrieve articles in all journals with MSC: 80A25


Additional Information

DOI: https://doi.org/10.1090/qam/1079911
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society